| Model Number |
554-2003-001 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Evaluation of the reported medical device was not conducted, as the medical device has not yet been returned to the manufacturer as of submitting this report.If the device is returned to the manufacturer, an evaluation will be conducted and a follow-up report will be sent.
Event or Problem Description
During a procedure with the tenex system, a portion of the microtip needle separated from the rest of the handpiece.The piece was retrieved from the patient, and an ultrasound confirmed no foreign body was left behind.There were no patient complications reported.